MathSciNet Relay Station
MathSciNet bibliographic data
MR2923418 32A22
Diniz, D.; Muñoz-Fernández, G. A.; Pellegrino, D.; Seoane-Sepúlveda, J. B. The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. J. Funct. Anal. 263 (2012), no. 2, 415–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement